Alexandr Buryak
Alexandr Buryak
University of Leeds, School of Mathematics
Подтвержден адрес электронной почты в домене leeds.ac.uk - Главная страница
НазваниеПроцитированоГод
A polynomial bracket for the Dubrovin-Zhang hierarchies
A Buryak, H Posthuma, S Shadrin
Journal of Differential Geometry 92 (1), 153-185, 2012
352012
Open intersection numbers and the wave function of the KdV hierarchy
A Buryak
arXiv preprint arXiv:1409.7957, 2014
262014
On deformations of quasi-Miura transformations and the Dubrovin–Zhang bracket
A Buryak, H Posthuma, S Shadrin
Journal of Geometry and Physics 62 (7), 1639-1651, 2012
262012
Equivalence of the open KdV and the open Virasoro equations for the moduli space of Riemann surfaces with boundary
A Buryak
Letters in Mathematical Physics 105 (10), 1427-1448, 2015
242015
Integrals of ψ-classes over double ramification cycles
A Buryak, S Shadrin, L Spitz, D Zvonkine
American Journal of Mathematics 137 (3), 699-737, 2015
242015
Double ramification cycles and integrable hierarchies
A Buryak
Communications in Mathematical Physics 336 (3), 1085-1107, 2015
222015
Matrix models and a proof of the open analog of Witten’s conjecture
A Buryak, RJ Tessler
Communications in Mathematical Physics 353 (3), 1299-1328, 2017
172017
Recursion relations for double ramification hierarchies
A Buryak, P Rossi
Communications in mathematical physics 342 (2), 533-568, 2016
152016
Dubrovin-Zhang hierarchy for the Hodge integrals
A Buryak
arXiv preprint arXiv:1308.5716, 2013
152013
Double ramification cycles and quantum integrable systems
A Buryak, P Rossi
Letters in mathematical physics 106 (3), 289-317, 2016
142016
Towards a description of the double ramification hierarchy for Witten's r-spin class
A Buryak, J Guéré
Journal de Mathématiques Pures et Appliquées 106 (5), 837-865, 2016
112016
Tau-structure for the double ramification hierarchies
A Buryak, B Dubrovin, J Guéré, P Rossi
Communications in Mathematical Physics 363 (1), 191-260, 2018
92018
A new proof of Faberʼs intersection number conjecture
A Buryak, S Shadrin
Advances in Mathematics 228 (1), 22-42, 2011
92011
The classes of the quasihomogeneous Hilbert schemes of points on the plane
A Buryak
Mosc. Math. J 12 (1), 21-36, 2012
82012
Refined open intersection numbers and the Kontsevich-Penner matrix model
A Alexandrov, A Buryak, RJ Tessler
Journal of High Energy Physics 2017 (3), 123, 2017
72017
Integrable systems of double ramification type
A Buryak, B Dubrovin, J Guéré, P Rossi
arXiv preprint arXiv:1609.04059, 2016
72016
Top tautological group of
A Buryak, S Shadrin, D Zvonkine
arXiv preprint arXiv:1312.2775, 2013
62013
Top tautological group of
A Buryak, S Shadrin, D Zvonkine
arXiv preprint arXiv:1312.2775, 2013
62013
A remark on deformations of Hurwitz Frobenius manifolds
A Buryak, S Shadrin
Letters in Mathematical Physics 93 (3), 243-252, 2010
62010
The hypergeometric functions of the Faber-Zagier and Pixton relations
A Buryak, F Janda, R Pandharipande
arXiv preprint arXiv:1502.05150, 2015
52015
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20